The No.1 Website for Pro Audio
Quit antidepressants - music seems less exciting
Old 12th January 2020
  #1
Here for the gear
 

Quit antidepressants - music seems less exciting

Hello guys

In the last 10 years Iv'e been on couple of SSRI & SNRI, all was good beside the side effects I didn't like, usually fatigue and some weird dreams, and it also helped with my IBS.
In the last year they seems to be less effective to me (still get depressed sometimes ) and I seemed to be more anxious and the side effects bugged me more,so I decided to quit.
I want to add that also In the last couple years I turned pro and I'm making money with my music.

Now that I'm 3 months "clean" There seems to be more positive issues, I'm less anxious and more relaxed but and this is a big but I'm less excited with making music.
In terms of sound and music (mines and others) everything seems to sound "ok"not mindblowing or amazing like I felt when I was on the pill. I feel like I'm not admiring good sounds like I used to be, for example in the past I used to buy a sample library and get really excited with the sounds, instant inspiration made me takes sounds and build a pallet of sounds and eventually creating a tune.
Now everything sound compressed and harsh, to an extent, I still enjoy music but not excited like I used to be, when I listen to my tracks now they seems very bright and digital (as well as other's music)
From the reading I did it seems to be some sort of depression because the excitement seems to have gotten worse with other aspects like socializing and approaching music companies to get a deal, right before I quit I was excited with getting a new client and sent emails and believe in myself more, now I really don't want to send emails..

Now.. I'm still functioning and I can create music but I'm worried that the excitement isn't going to be back..
any of you can relate to my story? any tips?

I'm also trying to eat healthy and exercise and it seems to help
Old 13th January 2020
  #2
Lives for gear
 
Pictus's Avatar
 

Quote:
Originally Posted by metalchord View Post
I'm also trying to eat healthy and exercise and it seems to help
YESSSSSSS!

Vitamin D is also your friend!
https://www.healthline.com/health/de...-and-vitamin-d

Also consider doing a hair mineral analysis test...
https://blog.daveasprey.com/hair-analysis-test/
📝 Reply
Post Reply

Welcome to the Gearslutz Pro Audio Community!

Registration benefits include:
  • The ability to reply to and create new discussions
  • Access to members-only giveaways & competitions
  • Interact with VIP industry experts in our guest Q&As
  • Access to members-only sub forum discussions
  • Access to members-only Chat Room
  • Get INSTANT ACCESS to the world's best private pro audio Classifieds for only USD $20/year
  • Promote your eBay auctions and Reverb.com listings for free
  • Remove this message!
You need an account to post a reply. Create a username and password below and an account will be created and your post entered.


 
 
Slide to join now Processing…
🖨️ Show Printable Version
✉️ Email this Page
🔍 Search thread
🎙️ View mentioned gear
Forum Jump
Forum Jump